# SDR VJ970043

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DC26E106S
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONNECTOR TO PORTABLE EMERGENCY LIGHT BROKE AT FORWARD FLIGHT ATTENDANT STATION.  REPLACED PORTABLE LIGHT ASSEMBLY CONNECTOR.  SYSTEM OPERATIONALLY CHECKED GOOD PER MM 33-50.  (X)
